# SDR AMTA200600140

- Difficulty date: February 15, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- Engine: Ge CFM56*
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: 755
- Condition: Unserviceable
- Location: Nr 1 Antenna
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 TRANSMISSION PROBLEMS AT ALL STATIONS.  REMOVED AND REPLACED NR 1 HF ANTENNA COUPLER IAW AMM.  OPS CHECK GOOD.  (K)
